MAUDE Adverse Event Report: BARD ACCESS SYSTEMS RADSTIC RADIOLOGY MICROINTRODUCER KIT PTFE PEEL-APART SHEATH INTRODUCER 5F X 10C; INTRODUCER, CATHETER

BARD ACCESS SYSTEMS RADSTIC RADIOLOGY MICROINTRODUCER KIT PTFE PEEL-APART SHEATH INTRODUCER 5F X 10C; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redy0622 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported a radstick guidewire became unraveled and broke while being inserted into the patient.The piece was removed from the patient on site without further surgery.Additional information received 8/3/2020: it was reported the left basilic vein was accessed using us guidance.Radstick guidewire inserted and met resistance.During removal of guidewire, had uncoiling of wire and breakage into two (2) pieces and end of guidewire lodged in patient.Radiologist removed lodged guidewire under fluoroscopy.No patient harm reported.

Brand Name
RADSTIC RADIOLOGY MICROINTRODUCER KIT PTFE PEEL-APART SHEATH INTRODUCER 5F X 10C
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10404863
Report Number3006260740-2020-02924
Device Sequence Number11511118
Product Code DYB
UDI-Device Identifier00801741074585
UDI-Public(01)00801741074585
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K915167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberN/A
Device Catalogue Number0669050
Device Lot NumberREDY0622
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2020
Initial Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR